Jump to content


Photo

College Student


  • Please log in to reply
2 replies to this topic

#1 MegMarie

MegMarie

    Member

  • Members
  • 1 posts

Posted 07 August 2013 - 01:25 PM

Hi there,

 

Well, I guess I am very new to this all. I was just recently diagnosed and had my first dose of Nuvigil today.  I feel fine except I feel really shaky and everything is making me cry.  I've never randomly fallen asleep or had cataplexy but I was just always really tired.  I also yell and scream in my sleep all the time.  I'm happy I have finally found out what is wrong but I'm really worried I won't be able to enjoy my last year in college.  I turned 21 a few months ago and want to be able to really enjoy going out with my friends but I'm afraid I won't be able to on these meds. When I asked my doctor about it he said oh well you shouldn't be drinking more then two because it puts you over the legal limit.  I did not find that helpful at all.  He said it makes most people tired but even before I got diagnosed I never got really tired from drinking. I'm also afraid it's going to get worse which is scary because I'm applying to grad school and have a lot on my plate this year.  Reading everything on here just makes me scared. I guess I'm just wondering if anyone has some advice on managing all of this?     



#2 Hank

Hank

    Member

  • Members
  • 1,013 posts
  • Gender:Male

Posted 07 August 2013 - 05:44 PM

http://julieflygare....rcolepsy-video/

#3 CreativeConfusion

CreativeConfusion

    Member

  • Members
  • 12 posts
  • Gender:Female
  • Location:Oklahoma
  • Interests:Sewing, dog training, all things artistic

Posted 01 October 2013 - 12:23 AM

I understand where you are coming from. I graduated high school Salutatorian, got a full ride, and dropped out of college after only being able to salvage 5 credits the spring of my sophomore year. I'm 20, so I guess I'm lucky that I didn't have to start the meds and have to then give up alcohol, but I've pretty much given up all hope of ever being able to drink anything... ever... I guess that's one good side of moving back in with the padres and turning into a hermit: no social life left with friends trying to drag you to a bar on your 21st? : /  I will tell you that Nuvigil absolutely changed my life. I was actually able to stay awake and do stuff for once. I had no idea the day had so many hours in it!